A 26-year-old female asked:
Disclaimer

i had botox injection for dystonia near my neck. now i have difficulty swallowing. is this a normal side effect and how long will it last?

1 doctor answer
Dr. Andrew Reeves
29 years experience Neurology
A bit of a problem!: Because Botox weakens muscles, it may be that some of the medicine got into muscles you use for swallowing. The effect is usually about three months....
Answered on Aug 3, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Edgar Mendizabal
54 years experience Internal Medicine
Good: you had it but it was probably normal. Botox effects will last a while
A 26-year-old female asked:
Dr. John Michel
45 years experience Family Medicine
It is temporary: The length of time this last will vary AT some usages will be effective for a month. Others will last two months and continue to be effective . You ma ... Read More
A 26-year-old female asked:
Dr. Dariush Saghafi
32 years experience Neurology
Depending on where: You must've gotten injected in the neck somewhere....probably in the sternocleidomastoid muscles. The medication will leak out of the muscles and aff ... Read More
1
1 thank
A 26-year-old female asked:
Dr. John Walker
24 years experience Plastic Surgery
Potentialy bad: This may not be good. Get in touch with an ER or your original injector ASAP.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month